| Model Number |
7060M-90 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
03/24/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of conformance and fmea, there is no indication of device failure and no indication that the device was out of specification.The most probable root cause is implant malpositioning caused by the patient's fall.
Event or Problem Description
In (b)(6) 2021, the patient had right side si joint arthrodesis where three implants were installed.The patient was doing well after the initial surgery before complaining of radicular pain after a fall.The surgeon determined that the superior positioned implant was advanced into the neuroforamen because of the patient's fall and was now causing radicular pain symptoms.Approximately three weeks after the initial procedure, the surgeon performed a revision procedure where he removed the superior positioned implant.The explant void was not filled with bone graft and no additional hardware was added.No other preexisting implants were adjusted or removed.The patient's radicular pain symptoms resolved following the revision procedure.